Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 340, NWS Tulsa, OK

July 9, 2009Creek County, Okmulgee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2009, 6:37 AM CDT for Creek County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2009, 6:37 AM CDT (11:37 UTC)
Expired
Jul 9, 2009, 7:05 AM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 11:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-417 J/kg
Mixed-layer LCL
2093 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
487 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 091137
SVRTSA
OKC037-111-143-091245-
/O.NEW.KTSA.SV.W.0340.090709T1137Z-090709T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
637 AM CDT THU JUL 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 745 AM CDT

* AT 636 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF MANNFORD...MOVING
  SOUTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAND
  SPRINGS...KELLYVILLE...SAPULPA...TULSA...JENKS...KIEFER...
  GLENPOOL...SLICK...MOUNDS...BIXBY AND BEGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3615 9640 3616 9609 3590 9582 3586 9582
      3564 9620 3565 9623
TIME...MOT...LOC 1138Z 325DEG 22KT 3611 9622

$$
2 follow-up statements
000 
WWUS54 KTSA 091154
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 AM CDT THU JUL 9 2009

OKC037-111-143-091245-
/O.CON.KTSA.SV.W.0340.000000T0000Z-090709T1245Z/
OKMULGEE OK-CREEK OK-TULSA OK-
654 AM CDT THU JUL 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR TULSA...EASTERN CREEK AND NORTHWESTERN OKMULGEE COUNTIES...

AT 654 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SAPULPA...MOVING
SOUTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLYVILLE...
SAPULPA...TULSA...KIEFER...GLENPOOL...SLICK...MOUNDS...LIBERTY...
HECTORVILLE AND BEGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3614 9610 3591 9587 3584 9587 3564 9619
      3565 9623 3605 9637
TIME...MOT...LOC 1155Z 325DEG 22KT 3602 9615

$$
000 
WWUS54 KTSA 091205
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
705 AM CDT THU JUL 9 2009

OKC037-111-143-091215-
/O.CAN.KTSA.SV.W.0340.000000T0000Z-090709T1245Z/
OKMULGEE OK-CREEK OK-TULSA OK-
705 AM CDT THU JUL 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR TULSA...EASTERN CREEK AND
NORTHWESTERN OKMULGEE COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

LAT...LON 3614 9610 3591 9587 3584 9587 3564 9619
      3565 9623 3605 9637
TIME...MOT...LOC 1205Z 325DEG 22KT 3597 9611

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:19 AM CDT, 18 minutes earlier.

Area forecast discussion, Jul 9, 6:19 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
619 AM CDT THU JUL 9 2009

...AVIATION...

.DISCUSSION...
LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS EASTERN
OKLAHOMA EARLY THIS MORNING...AND GRADUALLY WEAKEN AS THE LOW
LEVEL JET SUPPORT WANES. OKLAHOMA TAF SITES WILL BE IMPACTED
THROUGH 14Z WITH BRIEF MVFR POSSIBLE WITH THUNDER. PERIOD OF EAST
WIND WITH GUSTS AROUND 25 KNOTS ALSO WILL OCCUR AFTER THE STORMS
PASS. STORMS WILL MOST LIKELY DISSIPATE BEFORE REACHING NW
ARKANSAS...THUS NO MENTION OF THUNDER AT THIS TIME. ANOTHER ROUND
POSSIBLE LATE TONIGHT...THIS TIME FARTHER EAST AND POTENTIALLY
IMPACTING ARKANSAS SITES AFTER ABOUT 10Z.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...14
Hazardous weather outlook, Jul 9, 4:59 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
459 AM CDT THU JUL 9 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT THU JUL 9 2009

...DANGEROUS HEAT POTENTIAL INCREASING THROUGH THE NEXT SEVERAL DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING...ENDING BY NOON.

DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA.
ONSET...MID AFTERNOON.

AREA AT GREATEST RISK...WEST OF HIGHWAY 75.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING ACROSS
PARTS OF EASTERN OKLAHOMA...POSSIBLY MOVING INTO NORTHWEST
ARKANSAS AFTER SUNRISE. A FEW STORMS MAINLY WEST OF HIGHWAY 75 IN
EASTERN OKLAHOMA COULD BRIEFLY PRODUCE SEVERE WEATHER WITH HAIL UP
TO NICKEL SIZE AND WIND GUSTS TO 60 MPH. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE WITH THESE SLOW MOVING THUNDERSTORMS. THE
ACTIVITY WILL DIMINISH THROUGH THE MORNING...WITH HOT TEMPERATURES
BY THE AFTERNOON. HEAT INDEX VALUES OF AROUND 105 DEGREES ARE
LIKELY IN AREAS WEST OF HIGHWAY 75 FOR A BRIEF PERIOD THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE ISOLATED NATURE
OF ANY SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A STRONG HIGH PRESSURE RIDGE ALOFT WILL EXPAND OVER THE AREA OVER
THE NEXT COUPLE OF DAYS WITH OVERALL THUNDERSTORM CHANCES
DECREASING AND DANGEROUS HEAT INDEX VALUES BECOMING COMMON OVER
MUCH OF THE AREA INTO THE WEEKEND. A WEAK FRONTAL BOUNDARY MAY
APPROACH THE AREA THIS WEEKEND BRINGING A LIMITED CHANCE OF
THUNDERSTORMS...HOWEVER THE EXCESSIVE HEAT WILL LIKELY CONTINUE
INTO THE MIDDLE PART OF NEXT WEEK AT LEAST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 9, 1:31 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
131 AM CDT THU JUL 9 2009

OKZ054-090715-
OSAGE OK-
131 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 131 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTHEAST OF FORAKER TO 2 MILES EAST OF
PAWHUSKA...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...HOMINY...AVANT...
WYNONA...WOLCO...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
OKESA...PEARSONIA...BIGHEART AND FORAKER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9618 3645 9600 3638 9641 3700 9661
TIME...MOT...LOC 0631Z 335DEG 15KT 3693 9645 3665 9629
Special weather statement, Jul 9, 2:14 AM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT THU JUL 9 2009

OKZ054-055-060-090800-
OSAGE OK-TULSA OK-WASHINGTON OK-
214 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE AND NORTHERN TULSA

AT 214 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF BARNSDALL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...AVANT...WOLCO...BARNSDALL...
TALLANT AND SKIATOOK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3638 9585 3624 9616 3656 9632 3664 9612
TIME...MOT...LOC 0714Z 328DEG 13KT 3649 9615
Special weather statement, Jul 9, 3:58 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CDT THU JUL 9 2009

OKZ054-090945-
OSAGE OK-
358 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 357 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF SHIDLER...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...FAIRFAX...
BURBANK...APPERSON AND WEBB CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. STRONG WINDS MAY CONTINUE WELL AFTER THE STORMS HAS PASSED.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3656 9634 3643 9669 3677 9683 3679 9676
      3686 9675 3691 9666
TIME...MOT...LOC 0857Z 333DEG 21KT 3673 9668
Special weather statement, Jul 9, 4:06 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT THU JUL 9 2009

OKZ054-059-090945-
OSAGE OK-PAWNEE OK-
406 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 406 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF RALSTON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PAWNEE...MARAMEC...
BLACKBURN...SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. THE STRONG WINDS MAY CONTINUE AFTER THE STORMS HAVE PASSED.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3656 9690 3659 9690 3660 9691 3664 9684
      3634 9644 3616 9669 3616 9681 3617 9683
      3625 9683 3625 9691 3633 9692 3633 9698
      3654 9700
TIME...MOT...LOC 0906Z 317DEG 15KT 3651 9684
Special weather statement, Jul 9, 5:57 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 AM CDT THU JUL 9 2009

OKZ064-091130-
CREEK OK-
557 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CREEK

AT 557 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF SHAMROCK...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...DEPEW AND
SHAMROCK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3597 9662 3586 9625 3583 9626 3564 9642
      3564 9662 3595 9663
TIME...MOT...LOC 1057Z 307DEG 13KT 3584 9659
Special weather statement, Jul 9, 6:29 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 AM CDT THU JUL 9 2009

OKZ054-059-060-064-066-091215-
CREEK OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA OK-
629 AM CDT THU JUL 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...SOUTHEASTERN OSAGE...EASTERN CREEK...
     TULSA AND EASTERN PAWNEE

AT 629 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF WESTPORT...MOVING SOUTH AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...GRAY...
HECTORVILLE...SAND SPRINGS...JENKS...GLENPOOL...WESTPORT...SLICK...
MOUNDS...KIEFER...MANNFORD...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3582 9585 3572 9631 3623 9648 3634 9609
TIME...MOT...LOC 1129Z 340DEG 21KT 3617 9625

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 1:07 AM CDTSpecial Weather StatementTSAOsage23 min
Jul 9, 1:31 AM CDTSpecial Weather StatementTSAOsage44 min
Jul 9, 1:47 AM CDTAreal Flood AdvisoryTSAOsage118 min
Jul 9, 2:14 AM CDTSpecial Weather StatementTSAWashington46 min
Jul 9, 3:58 AM CDTSpecial Weather StatementTSAOsage47 min
Jul 9, 4:06 AM CDTSpecial Weather StatementTSAPawnee39 min
Jul 9, 4:22 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Jul 9, 5:57 AM CDTSpecial Weather StatementTSACreek33 min
Jul 9, 6:29 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 9, 4:15 PM CDTExcessive Heat WatchTSACherokee, Choctaw, Craig, Creek, Haskell, Latimer and 13 more23 hr
Jul 9, 4:15 PM CDTHeat AdvisoryTSACherokee, Choctaw, Craig, Creek, Haskell, Latimer and 13 more39 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.